# SDR AALA202206130695

- Difficulty date: June 9, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A300*
- Aircraft serial: 4935
- Aircraft time: 34,914 hours, 13,312 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 DOOR DAMPER BOTTLE LOW PRESSURE. SERVICED DAMPER PER AMM 52-22-00.
